Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On hypercomplex number systems belonging to an arbitrary domain of rationality


Author: R. B. Allen
Journal: Trans. Amer. Math. Soc. 9 (1908), 203-218
MSC: Primary 16B99; Secondary 30G35
DOI: https://doi.org/10.1090/S0002-9947-1908-1500809-5
MathSciNet review: 1500809
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16B99, 30G35

Retrieve articles in all journals with MSC: 16B99, 30G35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1908-1500809-5
Article copyright: © Copyright 1908 American Mathematical Society